# SDR AALA200802456A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 59,268 hours
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397R
- Condition: Faulted
- Location: Nr 2 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS INFLIGHT - LEADING EDGE SLAT DISAGREE INDICATION WHEN FLAPS SELECTED TO ONE AT 21 KNOTS.  LANDED BOS WITHOUT INCIDENT.  FOUND NUMBER ONE SLAT AND NR 2 ROTARY ACTUATOR TRIPPED.  REPLACED NR 2 SLAT ROTARY ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
